Format

Send to

Choose Destination
Proc Natl Acad Sci U S A. 1978 Sep;75(9):4082-4.

One class of meromorphic solutions of general two-dimensional nonlinear equations, connected with the algebraic inverse scattering method.

Author information

1
Department of Mathematics, Columbia University, New York, New York 10027.

Abstract

For systems of nonlinear equations having the form [L(n) - ( partial differential/ partial differentialt), L(m) - ( partial differential/ partial differentialy)] = 0 the class of meromorphic solutions obtained from the linear equations [Formula: see text] is presented.

PMID:
16592559
PMCID:
PMC336054

Supplemental Content

Full text links

Icon for PubMed Central
Loading ...
Support Center